MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F; HIP FLAT PE HC LINER
Model Number 01.32.3648HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after the primary surgery, revision was performed due to infection.The surgeon revised successfully the head and the liner.
 
Additional Manufacturer Narrative
Batch review performed on 11-nov-2022: lot 2118356: (b)(4) items manufactured and released on 01-feb-2022.Expiration date: 2027-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2204282: (b)(4) items manufactured and released on 19-may-2022.Expiration date: 2027-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15869292
Report Number3005180920-2022-00905
Device Sequence Number5486180
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2118356
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite